# SDR IPXA2023111599751

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 83,885 hours, 16,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR (L-1) WILL NOT OPEN W/ INTERIOR OR EXTERIOR SWITCH PERFORMED OPS CK OF DOOR REF AMM 52-10-01, CKS NORMAL FROM INTERIOR AND EXTERIOR SWITCHES , THIS CLEARS DMI
